RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 1, Pages 83–87 (Mi mz5658)  

N. K. Nikol'skii's theorem on the interpolation of germs of analytic functions with respect to a family of inner functions

S. E. Rukshin


Full text: PDF file (430 kB)

English version:
Mathematical Notes, 1983, 33:1, 41–43

Bibliographic databases:

UDC: 517
Received: 31.07.1981

Citation: S. E. Rukshin, “N. K. Nikol'skii's theorem on the interpolation of germs of analytic functions with respect to a family of inner functions”, Mat. Zametki, 33:1 (1983), 83–87; Math. Notes, 33:1 (1983), 41–43

Citation in format AMSBIB
\Bibitem{Ruk83}
\by S.~E.~Rukshin
\paper N.\,K.~Nikol'skii's theorem on the interpolation of germs of analytic functions with respect to a family of inner functions
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 1
\pages 83--87
\mathnet{http://mi.mathnet.ru/mz5658}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=691259}
\zmath{https://zbmath.org/?q=an:0517.30032|0512.30028}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 1
\pages 41--43
\crossref{https://doi.org/10.1007/BF01141199}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RH48600010}


Linking options:
  • http://mi.mathnet.ru/eng/mz5658
  • http://mi.mathnet.ru/eng/mz/v33/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:156
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020